Chemists' Own Ibuprofen Double Strength 400mg 12 Tablets
Chemists' Own Ibuprofen Double Strength 400mg 12 Tablets
Chemists' Own Ibuprofen Double Strength 400mg 12 Tablets
Chemists' Own Ibuprofen Double Strength 400mg 12 Tablets
Price-drop

Chemists' Own Ibuprofen Double Strength 400mg 12 Tablets

$2.99
Don't Pay $5.95 
Save
$2.96
Secure ways to pay at checkout
Description and specs

Provides temporary relief of pain and/ or inflammation associated with: headache, migraine headache, tension headache, sinus pain, toothache, dental procedures, backache, muscular aches and pains, period pain, sore throat, tennis elbow, arthritis, rheumatic pain, aches and pains associated with colds and flu. Reduces fever.

Active Ingredient:

Each film-coated tablet contains: Ibuprofen 400 mg.

Contains lactose.

Adults and children 12 years and over:
Take 1 tablet with water every 4 to 6 hours as necessary. Do not take more than 3 tablets in 24 hours. Do not chew the tablets.

CPP

Delivery and returns
Loading shipping info...

More specials from this store
View more

Similar Specials

More from this Retailer